# SDR CA051208011

- Difficulty date: September 23, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,215 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: A44700009
- Part serial: 0984
- Condition: Cracked
- Location: Spoiler
- Part time: 24,310 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

15 MINUTES AFTER DEPARTURE, CREW REPORTED THAT THE NR 1 HYDRAULIC SYSTEM FLUID QUANTITY DROPPED TO LESS THAT ONE US QUART, AND PRESSURE WENT TO ZERO.  THE AIRCRAFT RETURNED TO BASE UPON WHICH MAINTENANCE DISCOVERED THAT THE RT INBOARD FLIGHT SPOILER ACTUATOR HOUSING HAD CRACKED ON THE BODY SURROUNDING THE FORWARD END OF THE ACTUATOR SLEEVE.  A BROKEN PIECE OF THE ACTUATOR BODY WAS DISLODGED AND FELL INTO THE AFT SECTION OF THE REAR SPAR ON THE RT WING.  MAINTENANCE REPLACED THE SPOILER ACTUATOR AND FUNCTION CHECKED IT PER AMM 27-14-05.  SYSTEM WAS BLED AND LEAK CHECKED SERVICEABLE.
